# SDR A6WA201140189

- Difficulty date: March 9, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT THRUST REVERSER HAS DRILL START 10TH HOLE FROM LT SIDE OF OPENING FOUND UNDER GRAY SEAL.  REPAIRED DRILL START IN LT THRUST REVERSER 10TH HOLE FROM LT SIDE OF OPENING UNDER GRAY SEAL IAW REO 601R-78-30-4051, REV NC.
